can the epidural injection be the reason of my fibromyalgia
Hello im new in this site, I was just wondering if the epidural can be the reason that I have fibromyalgia.
I was diagnosed 2 months ago,pain on my upper back, knees,elbows, unable to sleep etc.
my mom told me that it can be the epidural injection that I had 2 years ago when I had my child.
Hi ! Welcome to this site ! From what I've read... yes... physical stress can bring on fibro. You aren't the first person that I've seen post in this forum who said they've had fibro symptoms after a surgery and/or medical procedure.
Response from Prof. Nicolson: Although physical stress can cause problems, such as suppression of the immune system, this is usually not the reason for FMS. If your injection site was contaminated, then you might have an infection from the injection itself, but more likely the stress of the entire procedure suppressed your immune system as often happens with surgery, and chronic infections that were present before the surgery (or even picked up in the hospital) were stimulated. Eventually these resulted in FMS (along with other reasons). We find that over 70% of FMS patients have chronic infections, including Mycoplasma, Chlamydia pn., Borrelia b., among others and viruses as well. When the immune system is suppressed, these infections can spread to other sites and organs, eventually resulting in a systemic chronic illness.
thank you for responding , im really happy that I found this site, because sometimes I feel that Im the only one that has this disease in this world.
I still deny myself that I have FMS. I still dont understand How sudden this happen I was a healthy women working ,going to school full of energy and now I dont have any energy or strengh on my muscles.And I still cant believe is not blood test for this .I dont think Doctors Know how to treat the real problem ,they just give you pills for the symptoms.And those medicines even make you feel worst.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.